# SDR ASAA2020081073000

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,391 hours, 11,186 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START,  NO N2 ROTATION.   GROUNDED - YES.  REPLACED THE APU ENGINE WIRE HARNESS IAW AMM 49-11-01/401. OPS TESTED GOOD. STARTED THE NR 1 ENG WITH APU BLEED. NR 1 ENGINE STARTED NORMALLY. NO DEFECTS NOTED.
